Diaformin Renal Failure Acute Side Effect Reports
The following Diaformin Renal Failure Acute side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Renal Failure Acute, can occur, and what you can do about them.
A side effect could appear soon after you start Diaformin or it might take time to develop.
|Dehydration, Hypoglycaemia, Renal Failure Acute, Vomiting|
This Renal Failure Acute side effect was reported by a consumer or non-health professional from GERMANY. A 62-year-old patient (weight:NA) experienced the following symptoms/conditions: diabetes mellitus. The patient was prescribed Diaformin (dosage: NA), which was started on Mar 15, 2006. Concurrently used drugs:
Diaformin Renal Failure Acute Causes and Reviews
Healthy kidneys clean your blood by removing excess fluid, minerals, and wastes. They also make hormones that keep your bones strong and your blood healthy. But if the kidneys are damaged, they don't work properly. Harmful wastes can build up in your body. Your blood pressure may rise. Your body may retain excess fluid and not make enough red blood cells. This is called kidney failure.
If your kidneys fail, you need treatment to replace the work they normally do. The treatment options are dialysis or a kidney transplant. Each treatment has benefits and drawbacks. No matter which treatment you choose, you'll need to make some changes in your life, including how you eat and plan your activities. But with the help of health care providers, family, and friends, most people with kidney failure can lead full and active lives.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Diaformin Renal Failure Acute Reviews
|Fri, 12 Mar 2010|
i feel sick all the time im on Diaformin 850
|Sun, 24 Apr 2011|
I'm 26 years old and I have hypoglycemia since 1 year (to my knowledge). My doctor gave me Diaformine 500gr per day, and I'm taking it since 5 months regularly. It really changed me, I mean on a positive way. No more tiredness, no more crazy envies for sugar, it helped me loss weight too.
|Sat, 12 Dec 2009|
what are the different circumstances under which a patient needs to take Diaformin ?
|Thu, 24 Feb 2011|
Been overdosed over nine months on 5700mg of Diaformin per dayby my GP. Had lost weight, loss of appetite anaemia B12 deficiency vitamin D deficiency lethagy pains in back on exertion etc. Rushed to hospital, no recordable blood sugar, acute renal failure, severe pneumonia, multi system failure, heart attack on life support for 8 days plus dialysis.In ICU for 11 days and hospital 18 days. Lots more tests to see what damage has been done. Was on meds for blood pressure, cholesterol, kidney stones as well as the Diaformin and Glimel.
|Wed, 13 Jan 2010|
Male 68 years..type 2 diabetic started diaforin 2 weeks ago...1 in the morn 1 after tea..has brought count downfrom 12% to 8.0%...but the feeling of being bloated and cramps when lying down at night is untolerable...have reduced the night tablet to half and dont have the problem...this only changes the glucose count by .5%. I was on diamicron and avanta...I follow a strick diet and excercise....the glucose count can vary from 5% to 12%...dosent matter what I do..I think everybody is different ... no matter how hard you try to control it ..its fustrating...Neil
|Wed, 12 May 2010|
Ihave no energy i feel norcious all the time my abdoman is sore i feel blouty and very tired
|Sat, 22 Jan 2011|
Dosage 3x500mg daily. Nausea, loss of appetite, Possibly also constipation.On Thyroxine,Tritace,Cardizem,Natrilix,Lipitor,Cartia. Because of the nausea myDiet therefore not well balanced any more which affects my glucose readings. Endocrinologist says its the best type of tablet for Type 2 diabetes and to stick with it - alterntive is to start insulin injections.
|Mon, 11 Jul 2011|
I BEGAN LOSING MY HAIR, AND AFTER FOUR VISITS BACK TOO THE DOC THAT HE REALLY TOOK NOTICE OF WHAT I WAS SAYING. EVERY TIME I HAD SHOWER OR WASHED MY HAIR, THERE WAS HAIR EVERY WHERE IN THE BOTTOM OF SHOWER. HE NOW HAS CHANGED ME FROM DIAFORIN TOO DIABEX AND ALSO FROM LIPTOR TO CRESTOR, WHICH NOW BOTH OF THEM HAVE SIDE EFFECTS, AND THAT IS LOSS OF APPETATE, HAVE NO INTEREST IN FOOD WHATS SO EVER. SO HEADING BACK TOMORROW, CHANGE AGAIN.
|Sat, 29 Aug 2009|
|within 3 days of having Diaformin 500 mg,I started to have skin allergies and from first day i had diarohhea|
|Thu, 03 Sep 2009|
|I have diabetes type 2 and I use 3 or 4 Diaformin 500mg tablets daily and I have had great results with them - my blood sugar was about 17 plus after a light meal before using them and now is very slightly above 7 or max 9 after food intake.|